MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 115-203
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
 
Event or Problem Description
Healthcare professional reported right side capsular contracture (grade iii).The device has been explanted.
 
Event or Problem Description
Healthcare professional reported right side capsular contracture (baker grade iii).The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: creases flat, wear abrasion, deformation and the weight the device within specification.Cloudy and voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10002733
Report Number9617229-2020-07336
Device Sequence Number11552933
Product Code FTR
UDI-Device Identifier10888628002333
UDI-Public10888628002333
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model Number115-203
Device Catalogue Number115-203
Device Lot Number3022238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR